# SDR SWAA051793

- Difficulty date: June 18, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 4,397 hours, 2,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER DAMAGED AT ROW 1.  REMOVED AND REPLACED EEPLS COVER PER MM.
